zbMATH — the first resource for mathematics

Hyperfinite factors of types II\(_\infty\) and III. (English. Russian original) Zbl 0245.46095
Funct. Anal. Appl. 5, 118-124 (1971); translation from Funkts. Anal. Prilozh. 5, No. 2, 37-44 (1971).
46L10 General theory of von Neumann algebras
Full Text: DOI
[1] F. J. Murray and J. von Neumann, ”On rings of operators,” Ann. Math.,44, 716-808 (1943). · Zbl 0060.26903 · doi:10.2307/1969107
[2] M. A. Naimark, Normed Rings [in Russian], Nauka, Moscow (1969).
[3] J. Dixmier, Les Algebres d’operateurs dans l’espace Hilbertiene, Gauthier-Villars, Paris (1957).
[4] R. T. Powers, ”Representations of uniformly hyperfinite algebras and their associated von Neumann rings,” Ann. Math.86, No. 1, 138-171 (1967). · Zbl 0157.20605 · doi:10.2307/1970364
[5] V. Ya. Golodets, On Groups of Transformations which leave a Measure Quasi-invariant, Preprint, FTINT, Akad. Nauk Ukrainsk. SSR, Kharkov (1969). · Zbl 0201.46102
[6] V. Ya. Golodets, ”Cross products of von Neumann algebras,” Uspekhi Mat. Nauk,26 (1971). · Zbl 0225.46062
[7] H. A. Dye, ”On groups of measure preserving transformations. II,” Amer. J. Math.,55, No. 4, 551-576 (1963). · Zbl 0191.42803 · doi:10.2307/2373108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.